# SDR SWIA202053508

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM IS CORRODED BETWEEN FS 559.0+96 TO FS 559.0+112.  C-CHECK RO 10/18/2020.  REMOVED FABRICATED OUT OF N126-1577 EXTRUSION AND INSTALLED NEW RBL 9 FLOOR BEAM CAP BETWEEN FS 559.0+96 TO FS 559+112, IAW CRJ 200 SRM & IAW MHIRJ REO.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
